Publications           Boris  Kalinin


Cocycles with one exponent over partially hyperbolic systems.
(with V. Sadovskaya)   Submitted.   pdf

Global rigidity of higher rank Anosov actions on tori and nilmanifolds.
(with D. Fisher and R. Spatzier; Appendix by James F. Davis)   Submitted.   pdf

Local rigidity for Anosov automorphisms.
(with A. Gogolev and V. Sadovskaya; Appendix by R. de la Llave)  
Mathematical Research Letters, 18 (2011), no. 05, 843-858.   pdf

Nonuniform measure rigidity.
(with A. Katok and F. Rodriguez Hertz)   Annals of Mathematics 174 (2011), no. 1, 361-400.   pdf

Livsic Theorem for matrix cocycles.   Annals of Mathematics 173 (2011), no. 2, 1025-1042.   pdf

Totally non-symplectic Anosov actions on tori and nilmanifolds.
(with D. Fisher and R. Spatzier)   Geometry and Topology 15 (2011) 191-216.   pdf

Linear cocycles over hyperbolic systems and criteria of conformality.
(with V. Sadovskaya)   Journal of Modern Dynamics, Vol. 4 (2010), no. 3, 419-441.   pdf

On Anosov diffeomorphisms with asymptotically conformal periodic data.
(with V. Sadovskaya)   Ergodic Theory and Dynamical Systems 29 (2009), no. 1, 117-136.   pdf

New progress in nonuniform measure and cocycle rigidity.
(with A. Katok and F. Rodriguez Hertz)   Electronic Research Announcements
in Mathematical Sciences, Vol 15 (2008), 79-92.   pdf

On classification of resonance-free Anosov Z^k actions.
(with V. Sadovskaya)   Michigan Mathematical Journal, Vol 55 (2007), no. 3, 651-670.   pdf

Measure rigidity beyond uniform hyperbolicity: invariant measures for Cartan actions on tori.
(with A. Katok)   Journal of Modern Dynamics, Vol. 1 (2007), no. 1, 123-146.   pdf

On the classification of Cartan actions.
(with R. Spatzier)   GAFA Geometric And Functional Analysis, Vol. 17 (2007), 468-490.   pdf

Global rigidity for totally nonsymplectic Anosov Z^k actions.
(with V. Sadovskaya)   Geometry and Topology, 10 (2006), 929-954.   pdf

Rigidity of the measurable structure for algebraic actions of higher rank abelian groups.
(with R. Spatzier)   Ergodic Theory and Dynamical Systems, 25 (2005), no 1, 175-200.   pdf

On Local and global rigidity of quasi-conformal Anosov diffeomorphisms.
(with V. Sadovskaya)   Journal of the Institute of Mathematics of Jussieu, 2 (2003), no. 4, 567-582.     pdf

Measurable rigidity and disjointness for Z^k  actions by toral automorphisms.
(with A. Katok)   Ergodic Theory and Dynamical Systems, 22 (2002), no. 2, 507-523.   pdf

On pointwise dimension of non-hyperbolic measures.
(with V. Sadovskaya)   Ergodic Theory and Dynamical Systems,   22 (2002), no. 6, 1783--1801.   pdf

Invariant measures for actions of higher rank abelian groups.
(with A. Katok)   Proceedings of Symposia in Pure Mathematics, Vol. 69 (2001), 593--637.   pdf

Smoothness and singularities of convex hypersurfaces.
(with Yu. Burago)   St. Petersburg Mathematical Journal, 8 (1997), no. 3, 399--411.

Remarks on a theorem of Newman.
(with Yu. Burago)   Siberian Mathematical Journal, 36 (1995), no. 5, 869--872.   pdf